Can a baby overdose off of hydrocodone, oxycodone , or Roxycodone through breast milk if the mother takes the right dosage, or slightly more, only once a day and not everyday. If he breastfeeds while its in the mothers system, is sleepiness a sign of overdosing? If so, can l the overdose possibly death happen after the mother is no longer on medication?
Although 12 hrs have passed,but still clinical examination from a doctor is mandatory to rule out any morphineoverdose. Morphine overdose occurs when a person intentionally or accidentally takes too much of the medicine.
I hope that helps. Please do keep me posted on how you are doing or if you have any additional queries. Kind regards.
If you google kadian it will give you drug information and included in that info is what to do in the event of an overdose and what things to look for to determine if it is indeed an overdose. Don't mess around here - and call 911 if he doesn't look right. Now is not the time to second guess the situation.
Good luck to you.
Hospice prescribed morphine tablets, morphine liquid and valium for her. She was a known prescription drug addict. It is my belief that she should never have been given these medications to administer herself. Who is to say that she took too many at one time and this is what ultimately ended her life? She was going to die anyway but it is my belief that this sped up the dying process by a great percentage.
Aloha all, I forgot to add that I went off the morphine once before and on the third day after I started having WD's and took some more morphine, wish I would have just stayed off and would probably be OK by now.
Dangerous or fatal rise in body temperature, Seizures, Heart attack, Brain hemorrhage, Kidney failure, Stroke, Repeated convulsions, Tremors, Delirium and finally, Death/
if you suspect an overdose seek immediate medical attention
Welcome to the Pain Management Forum at MedHelp. I am sorry for your loss.
You ask a difficult question. Morphine, like other opiates slow our respirations. 30 mg of Morphine in itself should not have caused you Aunt's death. However if she was extremely frail and on additional medications that caused respiratory depression it could have been a contributing factor. Many chronic pain patients take even higher doses of Morphine and function.
Morphine has many side effects.
Recently I read that if you take more than 40 mg of OxyContin at one time then it can cause death or permanent brain damage. Well when I was ages 14 and 16 I took one of my mom's 80 mg OxyContin pill and I remember I felt like throwing up for like 16 hours straight. I took it in the evening, went to bed, and woke up the next day still very nauseous. I started to feel completely fine about 20 hours after I took it.
There is an unquestioned epidemic of opioid abuse, overdose and death in this country, an epidemic we need to address as a society," said Douglas Throckmorton, FDA's deputy director for regulatory programs. This would no doubt be a good time to get your life back people .
Help please - Overactive Thyroid
I have recently had my third child.
I am 6.5 months post partum and I have gone from 98kg to 78kg.
I wasn't dieting or anything, it just kept falling off. After going to the doctor, I have been tested and I have overactive thyroids. The doctor said it should clear up on its own, and I don't need medicine? Is this right? I don't know much about this. Will I gain the weight back? Would the weight loss definitely be from the OT?
t seem to fine anywhere how long after a lethal amount or a small overdose (such as 1 accidental extra dose) on top of toxicity symptoms would start to show or when death would take place. So my question is when would symptoms begin to show and when would death occur. I don't need exact times but if toxicity showed hours after an over dose and death came days after it would give me a timeline which is all I'm looking for. Thank you.
Hospice intententionall dehydrates you and gives you more and more morphine to move along your death. This is suicide. The mom now is comatose from the morphine. If I can get her out of there, is it too late to reverse the effects of the morphine. My sister is power of attorney. Everytime she cried, they gave her morphine. She would tell them that she wasnt in pain. She was dep. about being there. They made her take it. This has been so devastating to watch.
He received 10 mg morphine in the ambulance, then 6 mg dilaudid, 4 mg zofran, and 1 mg ativan in about an hour. He weighs 190 lbs and is 6 feet tall. He suffered cardiopulmonary arrest. Could this combination of drugs have been the culprit?
He received narcan and cpr and was resuscitated, thankfully. Some docs believe it was narcotic induced and others say it was a vagel down. Can you explain this?
Unfortunately, today I find out that his best friend passed away of a heroin overdose, and my boyfriend has no idea. I cannot contact him directly, but I had his mother try to contact his counselor to see what he thought was best for my boyfriends recovery.
Does any addict in recovery have any input on a situation like this?
My family received a final decision on my sisters overdose. Her cause of death was suicide. Why would the corner rule that as she was found hovering over the tolilet trying to trow up all her Roxie's. She was on an all night drinking binge and mixing xanaxes oxies and who knows what else. It's another reminder of addictions ending. This news makes me feel overwhelming sad. Sometimes I feel so lonely now. It's a raw emotion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.